# SDR RAIA00711013

- Difficulty date: November 18, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145
- Aircraft serial: 145044
- Aircraft time: 22,876 hours, 19,906 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5507 - STL - EXIT ROW LIGHTS INOP.  MAINTENANCE RE-SECURED WIRING TO LOWER EMERGENCY LIGHT, OPS CHECK GOOD.
